# SDR CA971219009

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: H2266P3
- Condition: Wire Broken
- Location: Warn Sys
- Component: 10910253
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

(CAN) BEFORE TAKEOFF, PILOT TRIED TEST ON ALL WARNING SYSTEMS.  NO LIGHTS ON.  A BROKEN GROUND WIRE ON THE TEST SWITCH WAS FOUND.
